| Model Number |
MMT-723NAP |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/30/2013
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record was converted.For additional information about the analysis, please see sap.No button response due to corroded keypad traces.No button error alarms noted.Moisture damage found on electronics assembly and corroded motorhome switch.Ea (b)(6) 2013.
Event or Problem Description
The customer reported via phone call the insulin pump alarmed button error.The customer¿s blood glucose level was 158 mg/dl at the time of the incident.The customer stated that the insulin pump was exposed to moisture.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.